The support of functions and distributions with a spectral gap.
Mathematica Scandinavica, Tome 55 (1984), pp. 285-309
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1984__55_166920,
author = {Michael Benedicks},
title = {The support of functions and distributions with a spectral gap.},
journal = {Mathematica Scandinavica},
pages = {285--309},
year = {1984},
volume = {55},
zbl = {0577.42008},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__55_166920/}
}
Michael Benedicks. The support of functions and distributions with a spectral gap.. Mathematica Scandinavica, Tome 55 (1984), pp. 285-309. http://geodesic.mathdoc.fr/item/MS2_1984__55_166920/